Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

$ {}\sp \ast$-representations of the trace-class of an $ H\sp *$-algebra


Author: Lajos Molnár
Journal: Proc. Amer. Math. Soc. 115 (1992), 167-170
MSC: Primary 46K15
MathSciNet review: 1110549
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this note is to characterize the cyclic and the irreducible $ ^*$-representations of the trace-class of a proper $ {{\text{H}}^*}$-algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46K15

Retrieve articles in all journals with MSC: 46K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1110549-X
PII: S 0002-9939(1992)1110549-X
Keywords: Proper $ {{\text{H}}^*}$-algebra, trace class, representable positive linear functional, cyclic and irreducible representation
Article copyright: © Copyright 1992 American Mathematical Society